American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 207 found      Go to page: 1 2 3 4 > >>

[1] Jiyong Shin and Gerald Trutnau. On the stochastic regularity of distorted Brownian motions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jorge García-Melián and Leonelo Iturriaga. Some counterexamples related to the stationary Kirchhoff equation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Hyeonbae Kang and Eunjoo Kim. Estimation of stress in the presence of closely located elastic inclusions: A numerical study. Contemporary Mathematics 660 (2016) 45-57.
Book volume table of contents   
View Article: PDF

[5] Mónica Clapp and Angela Pistoia. Symmetries, Hopf fibrations and supercritical elliptic problems. Contemporary Mathematics 656 (2016) 1-12.
Book volume table of contents   
View Article: PDF

[6] Grigor Nika and Bogdan Vernescu. Dilute emulsions with surface tension. Quart. Appl. Math. 74 (2016) 89-111.
Abstract, references, and article information
View Article: PDF

[7] S. A. Nazarov. Asymptotics of the eigenvalues of boundary value problems for the Laplace operator in a three-dimensional domain with a thin closed tube. Trans. Moscow Math. Soc. 76 (2015) 1-53.
Abstract, references, and article information
View Article: PDF

[8] Yasunori Maekawa and Hideyuki Miura. On Poisson operators and Dirichlet-Neumann maps in $H^s$ for divergence form elliptic operators with Lipschitz coefficients. Trans. Amer. Math. Soc. 368 (2016) 6227-6252.
Abstract, references, and article information   
View Article: PDF

[9] Juncheng Wei and Jun Yang. Traveling vortex helices for Schr\"odinger map equations. Trans. Amer. Math. Soc. 368 (2016) 2589-2622.
Abstract, references, and article information   
View Article: PDF

[10] Guanghao Hong. The singular homogeneous solutions to one phase free boundary problem. Proc. Amer. Math. Soc. 143 (2015) 4009-4015. MR 3359589.
Abstract, references, and article information   
View Article: PDF

[11] Mohameden Ould Ahmedou and Angela Pistoia. On the supercritical mean field equation on pierced domains. Proc. Amer. Math. Soc. 143 (2015) 3969-3984. MR 3359586.
Abstract, references, and article information   
View Article: PDF

[12] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[13] Petru Jebelean, Jean Mawhin and Călin Şerban. Multiple periodic solutions for perturbed relativistic pendulum systems. Proc. Amer. Math. Soc. 143 (2015) 3029-3039.
Abstract, references, and article information   
View Article: PDF

[14] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[15] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[16] John L. Lewis. $p$ harmonic measure in simply connected domains revisited. Trans. Amer. Math. Soc. 367 (2015) 1543-1583.
Abstract, references, and article information   
View Article: PDF

[17] Cristian Enache. Necessary conditions of solvability and isoperimetric estimates for some Monge-Amp\`ere problems in the plane. Proc. Amer. Math. Soc. 143 (2015) 309-315.
Abstract, references, and article information   
View Article: PDF

[18] HaiGang Li, YanYan Li, Ellen ShiTing Bao and Biao Yin. Derivative estimates of solutions of elliptic systems in narrow regions. Quart. Appl. Math. 72 (2014) 589-596.
Abstract, references, and article information
View Article: PDF

[19] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[20] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[21] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[22] Jingzhi Li, Hongyu Liu and Hongpeng Sun. Damping Mechanisms for Regularized Transformation-acoustics Cloaking. Contemporary Mathematics 615 (2014) 233-253.
Book volume table of contents   
View Article: PDF

[23] Emmanouil Milakis, Jill Pipher and Tatiana Toro. Perturbations of elliptic operators in chord arc domains. Contemporary Mathematics 612 (2014) 143-161.
Book volume table of contents   
View Article: PDF

[24] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32.
Abstract, references, and article information
View Article: PDF

[25] P. A. Krutitskii. The Neumann problem for the equation $\Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces. Quart. Appl. Math. 72 (2014) 85-91.
Abstract, references, and article information
View Article: PDF

[26] David Henry. Steady periodic waves bifurcating for fixed-depth rotational flows. Quart. Appl. Math. 71 (2013) 455-487.
Abstract, references, and article information
View Article: PDF

[27] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[28] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[29] Yoshitaka Watanabe, Takehiko Kinoshita and Mitsuhiro T. Nakao. A posteriori estimates of inverse operators for boundary value problems in linear elliptic partial differential equations. Math. Comp. 82 (2013) 1543-1557.
Abstract, references, and article information   
View Article: PDF

[30] Ariel Barton. Elliptic Partial Differential Equations with Almost-Real Coefficients. Memoirs of the AMS 223 (2013)
Book volume table of contents   


Results: 1 to 30 of 207 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia